# SDR IPXA11B66179

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142U328211
- Condition: Damaged
- Location: Bs 780 S47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BY LIGHTENING STRIKE AT STA 780, STR 47R, SKIN IS . 074 THICK (2) 1" DIA HOLE.  REPAIRED REF EOB747-5330-42360-A.
